Next Article in Journal
A New Machine Learning Algorithm Based on Optimization Method for Regression and Classification Problems
Next Article in Special Issue
An Adaptive Embedding Strength Watermarking Algorithm Based on Shearlets’ Capture Directional Features
Previous Article in Journal
Kuelbs–Steadman Spaces for Banach Space-Valued Measures
Previous Article in Special Issue
A Group Law on the Projective Plane with Applications in Public Key Cryptography

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1006

Article: Representations of Generalized Self-Shrunken Sequences
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop